# SDR UIEA2014072800288

- Difficulty date: June 28, 2014
- Submitted: July 2, 2014
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 72,772 hours, 21,729 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Circuit Breaker
- Condition: Open
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WEATHER RADAR LT SYS INOPERATIVE, WXR FAIL MSG FOUND LWXR CB OPEN, RESET CB NO RECURRENCE.  RESET IN COMPLIANCE WITH THE GMM 3.10.2.  ACCOMPLISHED WXR OPERATIONS TEST IAW AMM 34-35-00, OPERATIONS & IND NORMAL.
